MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1804250-48
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Stenosis (2263)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect(s) of angina and stenosis are listed in the xience skypoint everolimus eluting coronary stent systems instructions for use as a known patient effect(s) of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the procedure was performed to treat a chronic total occlusion (cto) from the proximal to distal right coronary artery (rca).The 2.5x48mm xience skypoint stent was implanted in the mid-distal rca and a 3x38mm xience skypoint stent was implanted overlapping in the proximal rca.The procedure was completed successfully and no issues were reported at the 1 month and 1 year follow-ups.On (b)(6) 2024, the patient reported chest pain.Coronary angiogram was performed and 90% in-stent restenosis (isr) was confirmed in the distal rca.The patient was placed on antiplatelet medication and on (b)(6) 2024, revascularization was performed.The isr was treated with a drug-coated balloon and the patient was placed on additional medication.There was no adverse patient sequela.No additional information was provided.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19015723
Report Number2024168-2024-04023
Device Sequence Number8156493
Product Code NIQ
UDI-Device Identifier08717648231261
UDI-Public(01)08717648231261(17)241025(10)1101841
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2024
Device Catalogue Number1804250-48
Device Lot Number1101841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3X38MM XIENCE SKYPOINT STENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight79 KG